Discussions that mention dopamine

Addiction & Recovery board


oooops.......also meant to add....Muler, the no gravity feel is from the WDs...you are progressing if you have now reached that stage....hang in there!!!! It will feel like your legs are on someone else's body....it WILL pass.....next phase will be your nerve endings waking up and coming back to life from the drug induced fog they have been in for however long you have been taking the drug. You will develop restlessness feeling all over, particularly in your legs...it is restless legs syndrome....Bananas for the high potassium level will help and HOT baths, and walking....if you are able to go to work you are handling this better than most as most can not leave the house during this stage. Benadryl and Valerian Root will help take the edge off. Keep yourself well hydrated...lots of water....it will help if you add 1 tablespoon of apple cider vinegar and 1 tablespoon of honey to the water; it helps rebalances the PH level in your system. Once your system is able to rebalance the WDs will start to recede....you HAVE to support your body by providing supplements while it is navigating to function.....and remember the real key is some form of EXERCISE, even if just walking,....20-30 min minimum....it takes that long to prime your body's endorphin pump to produce natural dopamine. Within an hour of exercise you WILL feel a difference.
seeeeeeeeeeeee!!!!! You are now turning the corner.....sooooooooooooo happy for you........what a GREAT feeling huh??????? Now, you will still have some challenging days, but NOTHING like what you have been through at all. After you turn the corner, the next phase is usually challenges with exhaustion and depression aka battle fatigue....you have been on a constant battlefield fighting for control of your life back these last few days and your body is going to feel it....rest it as much as you possibly can...be kind to yourself as you nurture your body back....eat well, rest well, hydrate yourself, nutritional supplements......in addition to the zinc/mag, add L-Tyrosine and B6----it will boost your energy level. L-Glutamine will boost your clarity of thought---graduate students are known to use it while cramming for tests/finals. To help combat the depression, St. John's Wort(but only if you are not already taking SSRI rx!). You will occassionally hit moments of craving....they are usually short spurts and pass....if it becomes distractingly intense eat something sweet preferrably a Hershey's Dark Chocolate Bar as it works the best, but anything sweet will do---their is a brain crosslink connection between Opiate cravings and sugar where sugar will help subside the Opiate craving. Hang in there Muler....you are doing GREAT!!!! Remember to continue walking, as above all else exercise is key....it is the one single thing that sends the demand signal to your brain to get your endorphins working where your body will produce the level of natural dopamine that it needs to rebalance your system.